# SDR CA030929001

- Difficulty date: September 14, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Burned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F

## Discrepancy

(CAN) ENG FIRE ON A/C 796 NR 1 POS.  A/C WAS FULLY LOADED WITH PASS. DURING ENG START RECEIVED A FIRE IND ON NR 1 ENG, FIRST BTL WAS RELEASED, FIRE IND RE-APPEARED, SECOND BTL RELEASED. NO FURTHER FIRE IND WERE RECEIVED.  PAX EXITED A/C AND NO EMER EVACUATION WAS DECLARED. ENG AT RRC FOR INVEST,  INSP REVEALED SIGNIFICANT DAMAGE TO ACOUSTIC LINING, MANY MELTED WIRES. FUEL SYS ON ENG 13245 WAS PRESSURIZED ON TEST CELL W/ENG STATIC TO VERIFY FOR LEAKS, NO LEAKS OBSERVED. DRY AND WET MTR CYCLES WERE CARRIED OUT, NO LEAKS OBSERVED. FUEL DRAIN TANK WAS EMPTIED PRIOR TO WET CRANK, THERE WAS EVIDENCE OF FUEL DRAIN I.E. MANIFOLD DRAINING PROPERLY. EEC WILL BE SENT TO VENDOR FOR NON VOLATILE MEMORY DOWNLOAD/CHECK.
